# SDR DALA14003030996

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 58,214 hours, 42,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON OUTER SKIN, BELOW AFT DRAIN MAST.  REPAIRED IAW SRM 51-30-5, 51-10-3, 51-30-2, 53-04-3, FIG 11, 51-10-4, AMM 30-72-01 & NDT SPM PART 4, 04-00-07.
